Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4615
Title: A new look at localic interpolation theorems
Authors: Picado, Jorge 
Keywords: Locales; Normal frames; Frame of reals; Upper (lower) frame of reals; Continuous real functions; Upper (lower) semicontinuous real functions
Issue Date: 2006
Citation: Topology and its Applications. 153:16 (2006) 3203-3218
Abstract: This paper presents a new treatment of the localic Katetov-Tong interpolation theorem, based on an analysis of special properties of normal frames, which shows that it does not hold in full generality. Besides giving us the conditions under which the localic Katetov-Tong interpolation theorem holds, this approach leads to a especially transparent and succinct proof of it. It is also shown that this pointfree extension of Katetov-Tong theorem still covers the localic versions of Urysohn's Lemma and Tietze's Extension Theorem.
URI: http://hdl.handle.net/10316/4615
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file83f2213bf61e49249d5cbff37ccf3cec.pdf162.53 kBAdobe PDFView/Open
Show full item record

Page view(s)

281
checked on Sep 22, 2020

Download(s) 20

765
checked on Sep 22, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.